# SDR DXTA201906290555

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 4,409 hours, 2,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND SWITCHING THE BLEED SWITCHES TO ENGINE AIR, WE NOTICED A STRONG ELECTRICAL SMELL AND A LIGHT SMOKE HAZE.  ALL OTHER ENGINE INSTRUMENT AND SYSTEMS INDICATIONS WERE NORMAL.  THE ELECTRICAL SMELL BEGAN TO DISSIPATE AS WE TURNED FINAL FOR LANDING. //SIGN-OFF// COMPLIED WITH CLEANING PROCEDURE FOR OIL IN THE BLEED AIR SYSTEM AND THE AIR CONDITIONING PACK REF SIL LS_CL300_01 DATED MAR 28/13 WITH NO ODORS, SMOKE, HAZE OR DEFECTS NOTED.    (PER TECH REP  SIL LS_CL300_01 DOCUMENT IS A GENERAL GUIDELINE FOR CL300 SERIES BASED MODELS CHECKING COMPONENTS IN THE AIR SYSTEM FOR OIL CONTAMINATION AND CLEANING.)
